# SDR AALA20140811001

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 45,430 hours, 18,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION IN AREA OF RT RAM AIR, STATIONS 500G TO 500H & LONGERONS 22 TO 24 LT.  REMOVED CORROSION IAW SRM 51-10-02 & ACCOMPLISHED REPAIR IAW EA B737-53-036095.
